BMs after every meal

Posted by ladyaceintx1 @ladyaceintx1, Jan 9 8:40am

I have Chronic Pancreatitis, am on a Steroid Trial too and am having a small BM after everything I eat which means going to the toilet multiple times a day which has lead to skin breakdown even though I use wipes and am gentle.
I feel very constipated and push the water constantly but it doesn't seem to make any difference. Recently, after reading on this site about Triphala, I started taking it which has produced a more normal BM, but I'm having bad side effects from the high dose Steroid Trial and am not sure if the Trihala is really helping or interfering. Any thoughts or advice appreciated.

Interested in more discussions like this? Go to the Digestive Health Support Group.

Did you tell your Dr. about these néw symptoms? Perhaps you can’t Take this medication 💊 trial . ??

REPLY
@rozy288

Did you tell your Dr. about these néw symptoms? Perhaps you can’t Take this medication 💊 trial . ??

Jump to this post

He wants me to finish the Steroid Trial because we have to determine if I have the Autoimmune Type of Pancreatitis which will determine further treatment.

REPLY

I understand… just remember.. you are the patient and know your body best . I’ve found out that most Dr’s don’t know as much as we think they do ……. ( that’s what I’ve found out after 6 Gastro Dr’s).

REPLY
Please sign in or register to post a reply.